# SDR DALA2021040602022

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 DURING INSTALLATION OF RIVET SOLID FUSELAGE SKIN WAS BENT BTW STA 660 AND 680 AND STR 26/27 RH. CORRECTIVE ACTION: SUMMARY OF NRC 00338: DENT FUSELAGE SKIN BTW STA 660 AND 680 AND STR 26/27 RH WAS REPAIRED PER ETI-57-21-156 REV. ORIGINAL. AND ERA 590943-14 REV. ORIG. (1771243)
